| Catalog Number |
48811357 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Codes |
Injury (2348); No Code Available (3191)
| Date of Event |
08/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device is still in patient.
Event or Problem Description
Plate was identified with 2 lowest screws backed out.Patient was brought to surgery to remove the two protruding screws.The 2 screws were removed and the plate remains implanted.
Event or Problem Description
Additional Manufacturer Narrative
Method: labelling review, risk assessment.Result: the customer reported event was confirmed via correspondence.The device was not returned, therefore product inspection could not be performed.No lot # was provided, so a manufacturing record review could not be performed.Per the report from the rep, patient had a motor vehicle collision.It's unknown when the patient had motor vehicle collision.Conclusion: the root cause of the reported event is likely to be the motor vehicle collision.